4 doctors weighed in:
What are the symptoms of calcium channel blocker overdose?
4 doctors weighed in

Dr. Jesus Yap
Internal Medicine - Cardiology
3 doctors agree
In brief: Depends on the type
There are 3 types of calcium channel blocker and they have their own unique side effects .
The dihydropyridine group such as amlodipine causes shock like picture with very rapid heart beats while the other groups verapamil and Diltiazem cause very slow heart beat and low blood pressure.

In brief: Depends on the type
There are 3 types of calcium channel blocker and they have their own unique side effects .
The dihydropyridine group such as amlodipine causes shock like picture with very rapid heart beats while the other groups verapamil and Diltiazem cause very slow heart beat and low blood pressure.
Dr. Jesus Yap
Dr. Jesus Yap
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors